# SDR AALA202304182466

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 71,985 hours, 33,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MULTIPLE INDIVDUAL BULBS ARE INOPERATIVE IN MULTIPLE EMERGENCY EXIT SIGNS IN THE CABIN. MAINTENANCE REPLACED LAMPS IN EMERGENCY EXIT SIGNS AS REQUIRED PER AMM 33-51-18. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
